zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear complementarity problem and systems of convex inequalities. (English) Zbl 0351.46001
MSC:
46A03General theory of locally convex spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
52A40Inequalities and extremum problems (convex geometry)
References:
[1]Browder, F. E.,The Fixed Point Theory of Multi-Valued Mappings in Topological Vector Spaces, Mathematische Annalen, Vol. 177, pp. 283-301, 1968. · Zbl 0176.45204 · doi:10.1007/BF01350721
[2]Hartman, P., andStampacchia, G.,On Some Nonlinear Elliptic Differential Functional Equations, Acta Mathematica, Vol. 115, pp. 271-310, 1966. · Zbl 0142.38102 · doi:10.1007/BF02392210
[3]Browder, F. E.,On a New Generalization of the Schauder Fixed Point Theorem, Mathematische Annalen, Vol. 174, pp. 285-290, 1967. · Zbl 0176.45203 · doi:10.1007/BF01364275
[4]Fan, K.,Existence Theorems and Extreme Solutions for Inequalities Concerning Convex Functions or Linear Transformations, Mathematische Zeitschrift, Vol. 68, pp. 205-217, 1957. · Zbl 0078.10204 · doi:10.1007/BF01160340
[5]Fan, K.,Applications of a Theorem Concerning Sets with Convex Sections, Mathematische Annalen, Vol. 163, pp. 189-203, 1966. · Zbl 0138.37401 · doi:10.1007/BF02052284
[6]Karamardian, S.,Generalized Complementarity Problem, Journal of Optimization Theory and Applications, Vol. 8, pp. 161-168, 1971. · Zbl 0208.46301 · doi:10.1007/BF00932464
[7]MorĂ©, J. J.,Coercivity Conditions in Nonlinear Complementarity Problems, SIAM Review, Vol. 16, pp. 1-16, 1974. · Zbl 0272.65041 · doi:10.1137/1016001